Algorithmic solutions for optimal switching problems
- Publication Type:
- Conference Proceeding
- Proceedings - 2nd International Symposium on Stochastic Models in Reliability Engineering, Life Science, and Operations Management, SMRLO 2016, 2016, pp. 586 - 590
- Issue Date:
Copyright Clearance Process
- Recently Added
- In Progress
- Closed Access
This item is closed access and not available.
© 2016 IEEE. In practice, optimal control problems of stochastic switching are notoriously challenging from a computational viewpoint, since typical real-world applications are high dimensional. In this approach, we suggest an algorithmic solution which is based on some convexity assumptions frequently fulfilled in applications. Furthermore, we show how the quality of numerical solution can be assessed. An efficient implementation of our algorithms is discussed.
Please use this identifier to cite or link to this item: